| Model Number |
M00562571 |
| Medical Device Problem Codes |
Failure to Cut (2587); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a profile snare device was used for a polyp during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the metal string in the handle part was bent.Additionally, the snare loop failed to cut.The procedure was completed with another profile snare.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.